The Boundary Behavior of Minimal Surfaces. Kellogg's Theorem and Branch Points on the Boundary.
Inventiones mathematicae, Tome 8 (1969), pp. 313-333
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141990,
author = {J.C.C. NITSCHE},
title = {The {Boundary} {Behavior} of {Minimal} {Surfaces.} {Kellogg's} {Theorem} and {Branch} {Points} on the {Boundary.}},
journal = {Inventiones mathematicae},
pages = {313--333},
year = {1969},
volume = {8},
zbl = {0195.23101},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141990/}
}
J.C.C. NITSCHE. The Boundary Behavior of Minimal Surfaces. Kellogg's Theorem and Branch Points on the Boundary.. Inventiones mathematicae, Tome 8 (1969), pp. 313-333. http://geodesic.mathdoc.fr/item/IM_1969__8_141990/